# SDR SWAA2024040358120

- Difficulty date: March 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND LBL24.75 CENTER SECTION 2024-164855<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE : 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE : 23-JAN-25.;[02] REPLACED SUPPORT ANGLE LOCATED STA695 AND LBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 273A9110 REV A.  SEE INDIVIDUAL SING OFF BELOW .;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
